# SDR ASOA05145

- Difficulty date: February 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ENGINE SUPPORT BEAM AT BL 36.20 LEFT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTNENANCE REPAIRED THE ENGINE SUPPORT BEAM AT BL 36.20 LT IAW ASA EO 600-53-0070.  (M)
